# SDR AALA201609099006

- Difficulty date: August 13, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 49,365 hours, 25,514 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bolt
- Part number: D5746003620600
- Condition: Corroded
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT WING UPPER FORWARD SLAT BOLT AT SLAT NR 5, TRACK NR 12 BETWEEN RIB 25 - 26.  REPLACED THE SLAT BOLT IAW AMM 27-84-67-400-002-A.
